# SDR USAA2010072191471

- Difficulty date: July 14, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5361018300200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON PASSENGER FLOOR STIFFENER AT FR12, -Y254.  REPLACED PASSENGER FLOOR STIFFENER AT FR12, -Y254 IAW A319 SRM 51-72-11.
